Pacific Journal of Mathematics

Mappings of bounded characteristic into arbitrary Riemann surfaces.

D. J. H. Fuller

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 895-915.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033986

Mathematical Reviews number (MathSciNet)
MR0168753

Zentralblatt MATH identifier
0147.07003

Subjects
Primary: 30.66

Citation

Fuller, D. J. H. Mappings of bounded characteristic into arbitrary Riemann surfaces. Pacific J. Math. 14 (1964), no. 3, 895--915. https://projecteuclid.org/euclid.pjm/1103033986


Export citation

References

  • [1] L. Ahlfors L. Sario, Riemann surfaces, Princeton University Press, Princeton, 1960.
  • [2] M. Heins, On the Lindelf principle, Ann. of Math., (2) 61 (1955), 440-473.
  • [3] M. Heins, Lindelfian maps, ibid. (2) 62 (1955), 418-446.
  • [4] K. V. R. Rao, Lindelofian maps and positive harmonic functions, Technical Report No. 28, ARO (D) Project 1517-M, April 1962, 48 pp.
  • [5] K. V. R. Rao, Positive harmonicfunctions,Lindelofianmeromorphic functionsand Jensen's inequality,ibid. No. 31, 12 pp.
  • [6] L. Sario, Meromorphic functionsand conformal metrics on Riemannsurfaces, Pacific J. Math., 12 (1962), 1079-1097.
  • [7] L. Sario, Value distribution under analytic mappings of arbitrary Riemann surfaces, Acta Math., 109 (1963), 1-10.
  • [8] L. Sario, Second main theorem without exceptional intervals on arbitraryRiemann surfaces, Mich. J. Math., 10 (1963), 207-219.